# SDR LR7A0061

- Difficulty date: June 3, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC2704, FOUND CWS 101 PANEL CRACKED THROUGH CENTER OF FASTENER HOLE FWD OF RADIO COMPT DOOR.  FABRICATED PANEL AND REPLACED PER LAC MEA 382-57-00-82.  NR 26504.
